MAUDE Adverse Event Report: ARTHREX, INC. TRIAL HUMERAL INSERT XS/33 +3MM; ORTHOPAEDIC TEMPLATE

ARTHREX, INC. TRIAL HUMERAL INSERT XS/33 +3MM; ORTHOPAEDIC TEMPLATE
Model Number TRIAL HUMERAL INSERT XS/33 +3MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 11/24/2025, it was reported by a sales representative via (b)(4) that an ar-9530xs-03 humeral trial snapped in half during a case.Noticed during a case, device swapped, and case completed with no patient effect.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation was confirmed.One unpackaged ar-9530xs-03 trial, humeral insert, 33 +3 batch number 465326 was received for evaluation.Visual inspection found that the device was broken into two pieces; the material around the threaded holes shows nicks, dents, and material loss.A functional test was not performed because the device was damaged.The most likely cause of the reported failure is user error, including the application of excessive force, blunt force, or impact.Directions for use dfu-0023-eor5_fmt_en, instruments: i.Cautions: 2.To avoid damaging the instruments, do not impact or subject to blunt force any instruments that are designed to be turned or screwed in.When two devices are intended to be threaded together, ensure that they are fully engaged prior to use.

Brand Name
TRIAL HUMERAL INSERT XS/33 +3MM
Common Device Name
ORTHOPAEDIC TEMPLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23777091
Report Number1220246-2025-05581
Device Sequence Number10170763
Product Code HWT
UDI-Device Identifier00888867406582
UDI-Public(01)00888867406582(11)220609(10)465326
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRIAL HUMERAL INSERT XS/33 +3MM
Device Catalogue NumberAR-9530XS-03
Device Lot Number465326
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by Manufacturer03/05/2026
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/09/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown